# SDR ABXA20120714228

- Difficulty date: July 14, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 55,893 hours, 41,567 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 114T251213
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 SLAT OUTBOARD DRIVE ROD CUTOUT INBOARD NOSE RIB CRACKED.  REMOVED AND REPLACED NR 4 SLAT I/B DRIVE ROD CUTOUT I/B NOSE RIB IAW B767 SRM 51-40-02 REF DRAWING 114T2512, ACFT WAS GROUNDED.
